# SDR ASAA1149337

- Difficulty date: February 22, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 6569646150
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE CLOSE OUT PANEL IS CHAFED AND DENTED.  FABRICATED REPLACEMENT PANEL AND INSTALLED IAW B737 400 SRM 51 40 05.
